DOI 10.1016/j.ejpn.2010.08.006
Reversible magnetic resonance imaging and spectroscopy abnormalities in the course of vigabatrin treatment for West syndrome.
Аннотация
Transient magnetic resonance imaging (MRI) hyperintensity of globus pallidi, thalami, dentate nuclei and cerebral peduncles has recently been described in a significant number of young children during treatment with vigabatrin for infantile spasms. We describe two children with infantile spasms treated with vigabatrin, investigated with consecutive MRI as well as magnetic resonance spectroscopy (MRS). Hyperintensity developed during high dose vigabatrin treatment and remitted totally after dose reduction in one case, and cessation in the other. Abnormalities on MRS, suggesting an increase in the glutamine-glutamate complex in the basal ganglia, were found in both cases while on vigabatrin treatment. These changes remitted in the first case after reduction of vigabatrin dose and when seizure free and with a normalized EEG, but persisted in the second case following cessation of vigabatrin without remission of seizure activity.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.